首页 | 本学科首页   官方微博 | 高级检索  
     

一个新的积分不等式的推广及应用
引用本文:乔希民. 一个新的积分不等式的推广及应用[J]. 延安大学学报(自然科学版), 2005, 24(2): 21-22,29
作者姓名:乔希民
作者单位:商洛师范专科学校,数学系,陕西,商洛,726000
基金项目:全国教育科学“十五“规划重点课题(EHA030431).
摘    要:从Bernoulli不等式的一种推广形式出发,给出一个新的积分不等式,并在此基础上,进一步研究了新的积分不等式的推广形式和应用.

关 键 词:Bernoulli不等式  新的积分不等式  推广形式  应用
文章编号:1004-602X(2005)02-0021-02

Popularization and application of a new integral inequality
QIAO Xi-min. Popularization and application of a new integral inequality[J]. Journal of Yan'an University(Natural Science Edition), 2005, 24(2): 21-22,29
Authors:QIAO Xi-min
Abstract:From a kind of popularization form of Bernoulli inequality,a new integral inequality was obtained,and on this basis,the popularization form and application of the new integral inequality was studied as well.
Keywords:Bernoulli inequality  a new integral inequality  popularization form  application
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号